Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Fibrations of $3$–manifolds and asymptotic translation length in the arc complex

Balázs Strenner

Algebraic & Geometric Topology 23 (2023) 4087–4142
Bibliography
1 I Agol, Ideal triangulations of pseudo-Anosov mapping tori, from: "Topology and geometry in dimension three" (editors W Li, L Bartolini, J Johnson, F Luo, R Myers, J H Rubinstein), Contemp. Math. 560, Amer. Math. Soc. (2011) 1 MR2866919
2 H Baik, E Kin, H Shin, C Wu, Asymptotic translation lengths and normal generation for pseudo-Anosov monodromies of fibered 3–manifolds, Algebr. Geom. Topol. 23 (2023) 1363 MR4598809
3 H Baik, H Shin, C Wu, An upper bound on the asymptotic translation lengths on the curve graph and fibered faces, Indiana Univ. Math. J. 70 (2021) 1625 MR4318485
4 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
5 D Fried, Flow equivalence, hyperbolic systems and a new zeta function for flows, Comment. Math. Helv. 57 (1982) 237 MR0684116
6 D Fried, The geometry of cross sections to flows, Topology 21 (1982) 353 MR0670741
7 D Futer, S Schleimer, Cusp geometry of fibered 3–manifolds, Amer. J. Math. 136 (2014) 309 MR3188063
8 V Gadre, C Y Tsai, Minimal pseudo-Anosov translation lengths on the complex of curves, Geom. Topol. 15 (2011) 1297 MR2825314
9 F Guéritaud, Veering triangulations and Cannon–Thurston maps, J. Topol. 9 (2016) 957 MR3551845
10 E Kin, H Shin, Small asymptotic translation lengths of pseudo-Anosov maps on the curve complex, Groups Geom. Dyn. 13 (2019) 883 MR4002221
11 C T McMullen, Polynomial invariants for fibered 3–manifolds and Teichmüller geodesics for foliations, Ann. Sci. École Norm. Sup. 33 (2000) 519 MR1832823
12 Y N Minsky, S J Taylor, Fibered faces, veering triangulations, and the arc complex, Geom. Funct. Anal. 27 (2017) 1450 MR3737367
13 J P Otal, Le théorème d’hyperbolisation pour les variétés fibrées de dimension 3, 235, Soc. Math. France (1996) MR1402300
14 V Poénaru, Classification des difféomorphismes des surfaces, from: "Travaux de Thurston sur les surfaces" (editors A Fathi, F Laudenbach, V Poénaru), Astérisque 66–67, Soc. Math. France (1979) MR0568308
15 J L Ramírez Alfonsín, The Diophantine Frobenius problem, 30, Oxford Univ. Press (2005) MR2260521
16 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 339, Amer. Math. Soc. (1986) 99 MR0823443
17 A D Valdivia, Asymptotic translation length in the curve complex, New York J. Math. 20 (2014) 989 MR3291608